# SDR 2007H0002

- Difficulty date: March 5, 2007
- Submitted: March 7, 2007
- Operation: General aviation
- Aircraft: N2663Y
- Make and model: Cessna 550
- Aircraft serial: 550602
- Aircraft time: 7,709 hours, 5,623 cycles
- Engine: Pwa JT15D4
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 556545092
- Part serial: 032063
- Condition: Misoverhauled
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACTUATOR RODS PROVIDED WITH UNIT WERE TOO SHORT TO MOVE ELEVATOR TABS THE REQUIRED AMOUNT.
